# SDR I5PA2021072768801

- Difficulty date: July 27, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 97,566 hours, 25,108 cycles
- Engine: Pwa PW2040
- Engine time: 78,163 hours, 26,755 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755386
- Part serial: 920319
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER VALVE DID NOT OPEN IN ATTEMPT TO START #1 ENG.
